Optical solitons in parabolic law medium with weak non-local nonlinearity using modified extended direct algebraic method

Hubert M. B. , Justin M., Betchewe G., Doka S. Y. , Biswas A., Zhou Q., ...More

OPTIK, vol.161, pp.180-186, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 161
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.02.030
  • Title of Journal : OPTIK
  • Page Numbers: pp.180-186
  • Keywords: Solitons, Non-local nonlinearity, Modified extended direct algebraic method, TRAVELING-WAVE SOLUTIONS, COUPLED ZAKHAROV-KUZNETSOV, DISPERSION, EQUATIONS


This paper obtains bright and dark-singular combo optical solitons in a parabolic law medium that is coupled with weak non-local nonlinearity. The method of modified extended direct algebraic method is applied to secure these soliton solutions. Additionally, several other solutions in terms of elliptic functions naturally fall out of the integration scheme as a byproduct. (C) 2018 Elsevier GmbH. All rights reserved.